| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 42 Number 6
Volume 42S Number 1
Volume 42 Number 5
Volume 42 Number 4
Volume 42 Number 3
Volume 42 Number 2
Earlier issues

Volume 42 Number 4   Volume 42S Number 1

TABLE OF CONTENTS
Volume 42 Number 5 (October 2016)
Research articles

Evapotranspiration and crop coefficient of drip-irrigated winter wheat in China's Xinjiang Province
Jie Li, Jing Cui, Rui Chen, Ping Yang, Yang-huan Wu, Shun-xi Chai, Fuyu Ma
ScienceAsia 42 (2016): 303-314 |doi: 10.2306/scienceasia1513-1874.2016.42.303
[Abstract]  [PDF]

Arbuscular mycorrhizal fungus improves the yield and quality of Lactuca sativa in an organic farming system
Patai Charoonnart, Kanogwan Seraypheap, Supachitra Chadchawan, Teerada Wangsomboondee
ScienceAsia 42 (2016): 315-322 |doi: 10.2306/scienceasia1513-1874.2016.42.315
[Abstract]  [PDF]

Effects of arbuscular mycorrhizal fungi on caesium accumulation and the ascorbate-glutathione cycle of Sorghum halepense
Ren-Hua Huang, Yun-Mei Lu, Hui-Ling Yang, Wei Huang, Ke Chen
ScienceAsia 42 (2016): 323-331 |doi: 10.2306/scienceasia1513-1874.2016.42.323
[Abstract]  [PDF]

Antioxidant properties and fruit quality of selected papaya breeding lines
Kritsanee Iamjud, Supornpan Srimat, Peerapong Sangwanangkul, Sirikul Wasee, Kriengsak Thaipong
ScienceAsia 42 (2016): 332-339 |doi: 10.2306/scienceasia1513-1874.2016.42.332
[Abstract]  [PDF]

Protective role of propolis against histological alterations in renal tissue induced by gold nanoparticles
Mansour I. Almansour, Mosaid A. Alferah, Bashir M. Jarrar
ScienceAsia 42 (2016): 340-345 |doi: 10.2306/scienceasia1513-1874.2016.42.340
[Abstract]  [PDF]

Approximate solution of space-time fractional differential equations via Legendre polynomials
K. Krishnaveni, K. Kannan, S. Raja Balachandar, S.G. Venkatesh
ScienceAsia 42 (2016): 356-361 |doi: 10.2306/scienceasia1513-1874.2016.42.356
[Abstract]  [PDF]

Zero divisors for matrices over commutative semirings
Asmaa M. Kanan
ScienceAsia 42 (2016): 362-365 |doi: 10.2306/scienceasia1513-1874.2016.42.362
[Abstract]  [PDF]